# SDR DALA2025101007393

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDEPLATE FROM STA 500A TO STA 500I AT FWD CARGO COMPARTMENT. SIDE PLATE STA 500A TO 500I WAS REPLACED PER B737-800 SRM 51-40-02-0G.
